# SDR FOTR20160723001

- Difficulty date: July 23, 2016
- Submitted: July 23, 2016
- Operation: Air carrier
- Aircraft: N209TR
- Make and model: Boeing 727223
- Aircraft serial: 20994
- Aircraft time: 71,661 hours, 50,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651822079
- Condition: Corroded
- Location: Bs 440
- Part time: 71,661 hours, 50,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ATC ANTENNA MOUNT ON THE LOWER FUSELAGE SKIN HAS CORROSION ALONG THE MATING SURFACE OF SKIN.
